# SDR USAA2013061000040

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,362 hours, 33,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - FLASHLIGHT AT FWD OTBD F/A SEAT DOES NOT WORK.  REPLACED FLASHLIGHT AT FWD OTBD F/A SEAT IAW AMM 25-65-53-000-002 & AMM 25-65-53-400-002.
